I was curious what the symptoms of RLS are? Ever since the onset of my symptoms I've been having real problems with keeping my feet still. It is driving me crazy. I can't get much sleep for my moving feet always wake me up. I seem to notice it much more in the early morning hours and they just want to move. Is this a symptom of MS? I'm getting scared cause all of my symptoms keep coming together more and more that point to MS. Anyone else have the problem??? What does it mean? What causes it?
I have had RLS for many years. It was nice when they finally gave it a name. I'm like you, I just have the feeling that I have to move my legs and feet. It is actually a hard thing to describe.
Mine comes on mostly at bedtime, which keeps me awake. Quix has said that sometimes RLS has been found to have been a problem for years with people dx with MS. Don't know much about the scientific stuff, always defer to Quix or Wanna for those things.
I don't know what causes it either. I have found that I cannot take any medication for pain as it makes my RLS worse, especially anything with ibiprofen in it. Everyone is different so it might just be my personal reaction to meds.
I have had RLS for years as well. It's a little unusual for RLS to be worse in the morning (unless you've had absolutely no sleep at all, which it sounds like is possible from your post). Mine was diagnosed when I had my sleep study, and the neurologist I was seeing for my sleep apnea gave me medication for the RLS,. It is a godsend! The med is Mirapex, and from what I understand, it's primary use is for Parkinson's, but it is now even being advertised on TV as something to relieve symptoms of RLS. I know for me, it really helps. I don't know if you can take it with whatever other meds you are on (if you are taking anything like Prozac, or that "family" of drugs, it's not recommended with Mirapex - you can take other anti-depressants though, like Wellbutrin, which I am on). But certainly check with your doctor about the difficulty you're having, and whether Mirapex might be an option for you.
Good luck - I hope you find something to take care of the problem, and that you feel better soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.